UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Computational geometric and boundary value properties of Oblate Spheroidal Quaternionic Wave Functions Journal article
Wave Motion, 2015,Volume: 57,Page: 112-128
Authors:  Morais J.;  Perez-de la Rosa M.A.;  Kou K.I.
Favorite | View/Download:10/0 | TC[WOS]:4 TC[Scopus]:0 | Submit date:2019/02/13
Bergman Kernel Function  Ferrer's Associated Legendre Functions  Helmholtz Equation  Oblate Spheroidal Wave Functions  Quaternionic Analysis  
A riemannian Newton algorithm for nonlinear eigenvalue problems Journal article
SIAM Journal on Matrix Analysis and Applications, 2015,Volume: 36,Issue: 2,Page: 752-774
Authors:  Zhao Z.;  Bai Z.-J.;  Jin X.-Q.
Favorite | View/Download:6/0 | TC[WOS]:15 TC[Scopus]:0 | Submit date:2019/02/11
Grassmann Manifold  Nonlinear Eigenvalue Problem  Riemannian Newton Algorithm  Stiefel Manifold